# SDR ASAA2015092113157

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 11,437 hours, 3,679 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT ND, NAV DISPLAY, HAS AMBER MAP ANNUNCIATOR DISPLAYED.  ACFT GROUNDED. PERFORMED FIM TASK 34-61, TASK 836, DEPOWERED ACFT AND REPOWERED.  FMC OPERATION WAS RESTORED.
